CSpace

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Symplectic structure-preserving integrators for the two-dimensional Gross-Pitaevskii equation for BEC 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2011, 卷号: 235, 期号: 17, 页码: 4937-4948
Authors:  Kong, Linghua;  Hong, Jialin;  Fu, Fangfang;  Chen, Jing
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Gross-Pitaevskii equation  Symplectic integrator  Splitting symplectic integrator  Conservation laws  
Symplectic integrator for nonlinear high order Schrodinger equation with a trapped term 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2009, 卷号: 231, 期号: 2, 页码: 664-679
Authors:  Kong, Linghua;  Hong, Jialin;  Wang, Lan;  Fu, Fangfang
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Schrodinger equation  Symplectic scheme  Conservation law  Trapped term